# SDR A6WA201040586

- Difficulty date: August 7, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- Engine: Ge CF34*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E SKIN IS CHAFED.  REPAIRED DAMAGE ON RUDDER L/E SKINS IAW SRM 55-40-00.
